# SDR SWIA971420

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16,000 AN EICAS MESSAGE PAX DOOR LATCH WAS OBSERVED.  FOLLOWED QRH AND AT 22,000 AN EICAS RED MESSAGE PAX DOOR CAME ON.  FOLLOWED QRH AND DIVERTED TO IDA.  CHECKED AIRCRAFT PSEU AND FOUND IN MEMORY S46 FAR IN MEMORY.  HAD SLC MAINTENANCE FAX THE MM TO IDA FOR REFERENCE.  USED MM 52-70-04.  GROUND CHECKS GOOD.
